Open Access System for Information Sharing

Login Library

 

Article
Cited 5 time in webofscience Cited 7 time in scopus
Metadata Downloads

On electric resistances for distance-regular graphs

Title
On electric resistances for distance-regular graphs
Authors
Koolen, JHMarkowsky, GPark, J
POSTECH Authors
Koolen, JH
Date Issued
May-2013
Publisher
ACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
Keywords
VALENCY
URI
http://oasis.postech.ac.kr/handle/2014.oak/14310
DOI
10.1016/J.EJC.2012.12.001
ISSN
0195-6698
Article Type
Article
Citation
EUROPEAN JOURNAL OF COMBINATORICS, vol. 34, no. 4, page. 770 - 786, 2013-05
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KOOLEN, JACOBUS H
Dept of Mathematics
Read more

Views & Downloads

Browse